Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Spectral methods for a generalized probability theory

Author: Stanley P. Gudder
Journal: Trans. Amer. Math. Soc. 119 (1965), 428-442
MSC: Primary 06.40
MathSciNet review: 0183657
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Georges Bodiou, Théorie dialectique des probabilités englobant leurs calculs classique et quantique, Traité de Physique Théorique et de Physique Mathématique, XX, Gauthier-Villars & Cie, Éditeur-Imprimeur-Libraire, Paris, 1964 (French). MR 0182990
  • ---, Probabilité sur une treillis non modulair, Publ. Inst. Statist. Univ. Paris 6 (1957), 11-25.
  • Nelson Dunford and Jacob T. Schwartz, Linear operators. Part II: Spectral theory. Self adjoint operators in Hilbert space, Interscience Publishers John Wiley & Sons New York-London, 1963. With the assistance of William G. Bade and Robert G. Bartle. MR 0188745
  • S. P. Gudder, A generalized probability model for quantum mechanics, Ph.D. Thesis, University of Illinois, Urbana, Ill., 1964. G. W. Mackey, The mathematical foundatious of quantum mechanics, Benjamin, New York, 1963. J. C. T. Pool, Simultaneous observability and the logic of quantum mechanics, Ph.D. Thesis, State University of Iowa, Iowa City, Iowa, 1963.
  • Angus E. Taylor, Introduction to functional analysis, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1958. MR 0098966
  • V. S. Varadarajan, Probability in physics and a theorem on simultaneous observability, Comm. Pure Appl. Math. 15 (1962), 189–217. MR 163616, DOI

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.40

Retrieve articles in all journals with MSC: 06.40

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society